Rob J. Wang

Department of Management Science and Engineering,
Stanford University

About Me

Working Papers

  • On the Rate of Convergence to Equilibrium for the GI/GI/1 Queue: The Diffusion Limit Connection (with Peter W. Glynn)
  • On Departure Process Variability and the BRAVO Effect: A Brownian Perspective (with Peter W. Glynn)
  • On the Dynamics of Brownian Queues Conditional on an Unusual Number of Departures (with Peter W. Glynn)
  • On the Rate of Convergence to Equilibrium for Reflected Brownian Motion (with Peter W. Glynn)

Journal Papers

  • On the Marginal Standard Error Rule and the Testing of Initial Transient Deletion Methods (with Peter W. Glynn)
    ACM Transactions on Modeling and Computer Simulation, Vol. 27, No. 1, Article 1, Publication date: August 2016.
  • Zeros of Ramanujan Polynomials (with M. Ram Murty and C. Smyth)
    J. Ramanujan Math. Soc. 26, No.1 (2011) p.107–125.

Conference Proceedings

  • Measuring the Initial Transient: Reflected Brownian Motion (with Peter W. Glynn)
    Proceedings of the Winter Simulation Conference (2014) p.652-661.

Book Chapters

  • Central Limit Theorems and Large Deviations for Additive Functionals of Reflecting Diffusion Processes (with Peter W. Glynn)
    Fields Communications Series: Asymptotic Laws and Methods in Stochastics p.329-345.